Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 9651430, 15 pages
http://dx.doi.org/10.1155/2016/9651430
Research Article

Periodic Properties of 1D FE Discrete Models in High Frequency Dynamics

Faculty of Electrical and Control Engineering, Gdańsk University of Technology, Ulice Narutowicza 11/12, 80-234 Gdansk, Poland

Received 16 September 2015; Revised 11 December 2015; Accepted 13 December 2015

Academic Editor: Gen Qi Xu

Copyright © 2016 A. Żak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Żak, M. Krawczuk, and M. Palacz, “Periodic Properties of 1D FE Discrete Models in High Frequency Dynamics,” Mathematical Problems in Engineering, vol. 2016, Article ID 9651430, 15 pages, 2016. https://doi.org/10.1155/2016/9651430.